# SDR DD52005F00000

- Difficulty date: November 12, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N6249J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680340
- Engine: Lyc IO540K1G5D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Condition: Broken
- Location: Oil Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DRIVEN OIL PUMP GEAR (PN 61298) WHICH WAS ALUMINUM AND WAS NOT CHANGED AT OVERHAUL LOST A TOOTH.  THE BROKEN TOOTH JAMED INTO THE DRIVE GEAR  (PN 61297) WHICH BROKE 2 TEETH OFF THE OIL PUMP DRIVE (PN LW 10318) THIS IS THE ONLY PART INVOLVED THAT WAS REPLACED AT OVERHAUL.  THE IDLER GEAR (PN LW 10284) HAD ONE BROKEN TOOTH AND THE CRACKSHAFT GEAR (PN LW 10297) HAD ONE TOOTH BROKEN AS WELL.  DO NOT KNOW WHY THIS ENGINE IS EXEMPT FROM AD.  THE ENGINE IS JUNK NOW.
